SciELO - Scientific Electronic Library Online

vol.34 número1On some maps concerning gβθ-open setsThe multi-step homotopy analysis method for solving the Jaulent-Miodek equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Stability in totally nonlinear neutral differential equations with variable delay using fixed point theory. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.1, pp.25-44. ISSN 0716-0917.

The totally nonlinear neutral differential equation (d/ dt) (x(t))=−a(t)g(x(t−τ (t))) + (d/ dt)( G(t,x(t−τ (t)))), with variable delay τ(t) ≥ 0 is investigated. We find suitable conditions for t, a, g and G so that for a given continuous initial function 0 a mapping P for the above equation can be defined on a carefully chosen complete metric space S0ψ ; and in which P possesses a unique fixed point. The final result is an asymptotic stability theorem for the zero solution with a necessary and sufficient condition. The obtained theorem improves and generalizes previous results due to Becker and Burton [6]. An example is given to illustrate our main result.

Palabras clave : Fixed points; Stability; Neutral differential equations; Variable delays.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons